# SDR SWAA2013021212605

- Difficulty date: February 5, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 31,763 hours, 21,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: S26414541200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY STA 1126 L2R CRACKED.  CUT OUT DAMAGED AREA, AT AFT ACCESORY STA 26 LONG NR 2, FABRICATED NEW LONG SECTION, FABRICATED SPICES FROM EXTRUSION P/N S2641454-1200 PO 79019157 DIM 12.6" AND INSTALLED PORTS REPAIR OIW B717 SRM 53-00-05 R
